Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    rfbulletdude's Avatar
    rfbulletdude is offline Junior Member
    Join Date
    May 2005
    Posts
    91

    Reaction to 1-AD

    well i'm going to start a cycle in a few weeks (test/eq) and was just thinking the other day about some adverse side effects i had on a past dosage of 1-AD. the first legal test booster i used was the andro-poppers from gnc. used for about 6 weeks, felt a bit of strength increase, but had absolutely no sides. the second one i tried was 1-AD, which i took with chinese food the first day i got them. i broke out with a skin rash which lasted for about 5-10 minutes (approximately 30 min after ingestion). i had these red bumps all over my body and had skin irritation. at first i thought, damn those chinese people, last time i eat their sh*t. but after the rash went away, the irritation persisted. the next time i was dosing w/ 1-AD same thing happened. so i gave them away. i was wondering if my reaction to 1-AD will be similar in nature to a reaction w/ aas. any opinions, thanks.

  2. #2
    rfbulletdude's Avatar
    rfbulletdude is offline Junior Member
    Join Date
    May 2005
    Posts
    91
    bump

  3. #3
    Cry0smate is offline Member
    Join Date
    Jul 2004
    Location
    The Heat
    Posts
    563
    maybe you did have a reaction to 1-test? It's hard to say with only one dosage.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •